Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inequality between the Bergman metric and Carathéodory differential metric


Author: Kyong T. Hahn
Journal: Proc. Amer. Math. Soc. 68 (1978), 193-194
MSC: Primary 32H15
MathSciNet review: 0477166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author gives a short proof of an inequality between the Bergman metric and the Carathéodory differential metric on any complex manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0477166-9
PII: S 0002-9939(1978)0477166-9
Keywords: Bergman metric, Carathéodory differential metric on complex manifolds
Article copyright: © Copyright 1978 American Mathematical Society